late after tamiflu

Discussion in 'Trying To Conceive' started by bumbleberry, Dec 14, 2009.

  1. bumbleberry

    bumbleberry Well-Known Member

    Joined:
    Apr 24, 2009
    Messages:
    1,625
    Likes Received:
    0
    Sorry guys if this has already been asked previously.... but just wanted to see if anyone has had a similar experience???

    I was due AF last Wednesday according to chart and Im usually like clockwork, however AF has not arrived yet. I started a course of tamiflu last Monday and wondered whether this could be the reason for a delay or not? :confused:
     
  2. WannaB

    WannaB Busy Finding Nirvana!

    Joined:
    Sep 12, 2009
    Messages:
    5,362
    Likes Received:
    0
    If the reason why you took the tamiflu was because you were sick, sorry not up on whether its used as a preventative or not as well, then O can be delayed due to sickness, so it may be just the fact you were sick at the time thats delayed O thus delaying af as well. Of course there is always the chance you are pregnant and thats why af is MIA too, but I doubt its the Tamiflu.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice